# SDR IXXA05SMN303S

- Difficulty date: December 29, 2005
- Submitted: April 8, 2006
- Operation: Air carrier
- Aircraft: N722CX
- Make and model: Doug DC-8-72
- Aircraft serial: 46130
- Aircraft time: 71,621 hours, 17,096 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 71,621 hours, 17,096 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, MAIN CARGO DOOR FRAME FORMER CRACKED 2, STA 470.000 L-21L.  PERFORMED MAJOR REPAIR IAW DC8 SRM 53-2-0 FIG 1B (SHEET 3).  REMOVED FASTENERS IAW DC8 SRM 51-1-20D.  PERFORMED STOP HOLE.  FABRICATED ANGLE DOUBLER (7075 O 0.125) IAW DC8 SRM 53-2-0 FIG 1B (SHEET 3), DC8 SRM 51-1-4 (FORMING).  HEAT TREATED FROM 7075 O TO 7075 T6 IAW DC8 SRM 51-1-1 PAGES 1, 13, 17.  APPLIED SEALANT TO FAYING SURFACES IAW DC-8 SRM 51-1-11.  INSTALLED ANGLE DOUBLER IAW DC8 SRM 53-2-0 FIG 1B, DC8 SRM 51-1-21, DC8 SRM 51-3-0, DC-8 SRM 51-1-20D, DC-8 SRM 51-3-1 (TORQUE).
